# SDR 04FDEA00733

- Difficulty date: March 23, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727-200
- Aircraft serial: 22349
- Aircraft time: 38,584 hours, 26,759 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Part number: 50797843
- Condition: Gouged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY EXIT DOOR EXTERNAL SKIN IS GOUGED AT LWR AFT CORNER.  REMOVED DAMAGE AREA OF LEFT AFT EMERGENCY EXIT DOOR SKIN.  FABRICATED REPAIR, ALODINED, PRIMED, PAINTED AND INSTALLED REPAIR AS PER SRM 52-00-2 AND INSTALLED ALL FASTENERS REMOVED FOR ACCESS IAW 51-30-2.
